Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Painting with oil based primer paint, apoxy concrete paint, lack of ventilation, headache and fatigue

My husband was painting the basement floor oil based primer paint and the top coat was a one part apoxy concrete paint. No ventalation. He is feeling sick to his stomach has a bad headache and is very tired. what should he do
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, I am glad to help.

Your husband's symptoms are likely due to inhalation of toxic fumes. He should not repeat the mistake of working without proper ventilation!

Chances are the symptoms will resolve with time, and plenty of healthy, fresh air. It is unlikely that there is a specific antidote. He should take it easy for a couple days, or until feeling better.

If not improved significantly within the next couple days, he should see a physician in person.

Another option is to look at the labels on the products he has been using, and contact a poison control center for further advice.

I hope he will be feeling much better very soon!


If the symptoms do not improve
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor